MAUDE Adverse Event Report: SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS

SPECTRANETICS CORPORATION GLIDELIGHT LASER SHEATH; DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Model Number 500-303
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Great Vessel Perforation (2152)
Date of Event 11/17/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A3b) patient gender - not available from facility.A4) patient weight - not available from facility.A5) patient ethnicity - not available from facility.B7) other relevant history - not available from facility.D4) device serial number - not available from facility.H3) the glidelight was discarded, thus no product investigation was performed.H6) per ifu, perforation is listed as a potential adverse event with use of the glidelight device.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Event or Problem Description
A lead extraction procedure commenced to remove a right ventricular (rv) and right atrial (ra) lead due to fracture.Spectranetics lld lead locking devices (llds) were inserted into each lead to provide traction.Beginning with a spectranetics 16f glidelight laser sheath on the rv lead, progress was made through the subclavian vein into the superior vena cava (svc).Resistance was encountered in the upper to mid svc, with lead-on-lead binding, and progress stalled.A large drop in the patient¿s blood pressure was noted, glidelight was removed from the patient, and the blood pressure normalized.Then, the glidelight was loaded on to the ra lead, advancing through the subclavian vein and upper svc until resistance was met again.Lasing resumed, and the ra lead was removed.Targeting the rv lead, forward movement was made; however, resistance was encountered in the upper to mid svc once more, but manual advancement continued and reached the distal tip of the lead.Removing the glidelight, the outer sheath was inserted onto the device and loaded on to the rv lead.Progress was made to the distal tip of the lead, with little resistance through the subclavian vein and svc, and the rv lead was removed.Immediately following removal of the lead and glidelight, the patient¿s blood pressure dropped, and rescue efforts began, including sternotomy.A superior vena cava (svc) perforation was discovered and repaired, and the patient survived the procedure.This report captures the 16f glidelight in use when the perforation occurred, requiring intervention.There was no alleged malfunction of any spectranetics device in use during the procedure.

Brand Name
GLIDELIGHT LASER SHEATH
Common Device Name
DEVICE, REMOVAL, PACEMAKER ELECTRODE, PERCUTANEOUS
Manufacturer (Section D)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer (Section G)
SPECTRANETICS CORPORATION
9965 federal drive
colorado springs CO 80921
Manufacturer Contact
nicole worford
9965 federal drive
colorado springs, CO 80921
719447-2465
MDR Report Key23657377
Report Number3007284006-2025-00251
Device Sequence Number20059493
Product Code MFA
UDI-Device Identifier00813132020347
UDI-Public(01)00813132020347(17)270505(10)0303464735
Combination Product (Y/N)N
Initial Reporter CountryAS
PMA/510(K) Number
P960042
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Distributor
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 11/26/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model Number500-303
Device Catalogue Number500-303
Device Lot Number0303464735
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/17/2025
Initial Report FDA Received Date11/26/2025
Was Device Evaluated by Manufacturer? (Y/N) No
Date Device Manufactured05/05/2025
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
MEDTRONIC 5076 RA PACING LEAD; MEDTRONIC 5076 RV PACING LEAD; SPECTRANETICS CVX-300 EXCIMER LASER SYSTEM; SPECTRANETICS LLD LEAD LOCKING DEVICES
Outcome Attributed to Adverse Event Life Threatening;
Patient Age80 YR
Patient SexMale
Patient RaceWhite